RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 31, Issue 4(190)  


Measures on linear topological spaces
O. G. Smolyanov, S. V. Fomin
3
Local Lie algebras
A. A. Kirillov
57
Some problems on Markov chains arising in connection with the modelling of neural networks
A. N. Chetaev
77
Foundations of algebraic $K$-theory
L. N. Vaserstein
87
Some problems of non-commutative ergodic theory
Ya. G. Sinai, V. V. Anshelevich
151
A converse to the principle of contracting maps
V. I. Opoitsev
169

Sergei Vasil'evich Fomin (photo)

In memory of Sergei Vasil'evich Fomin
P. S. Aleksandrov, I. M. Gel'fand, A. N. Kolmogorov, E. V. Maikov, V. P. Maslov, O. A. Oleinik, Ya. G. Sinai, O. G. Smolyanov, V. M. Tikhomirov
199
Mean motion
H. Weyl
213
The structure of mathematics
H. Weyl
220
Herman Weyl
M. H. Newman
239

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Subharmonicity of the powers of the modulus of the gradient of a harmonic function
I. S. Belov
251
Asymptotic formulae for the inversion of the spectral data of the equations $y"(r)+[\lambda^2_{lk}\cdot f^2(r)-\dfrac{l(l+1)}{r^2}]y(r)=0$
M. A. Brodskii
253
Varieties of linear $\Omega$-algebras
M. S. Burgin
255
The point spectrum of the one-dimensional Schrödinger operator
A. Ya. Gordon
257
Finite band linear differential operators and Abelian varieties
B. A. Dubrovin
259
An analogue of the Saint-Venant principle for a second order elliptic equation, and the uniqueness of the solutions of boundary value problems in unbounded domains
G. A. Iosif'yan, O. A. Oleinik
261
Uniqueness classes for the solution of the Cauchy problem for the linearized system of equations of a rotating fluid
A. S. Kalashnikov
263
The asymptotic behavior of the eigenvalues of an elliptic boundary value problem with $\lambda$ in the equation and in the boundary condition
A. N. Kozhevnikov
265
The maximum principle for parabolic equations
N. V. Krylov
267
The algebra that is generated by paired pseudodifferential operators on a manifold
P. A. Myshkis
269
A remark on the functor Ext in locally convex spaces
V. S. Retakh
271
The spaces $\mathring{W}_f^{m_1,…,m_n}(G)$ and conditions for their embedding in a space of continuous functions
E. A. Rozenfel'd
273
The quasiclassical asymptotic behavior of the spectrum of a pseudo-differential operator
V. L. Roitburd
275
Flat morphisms
S. S. Strogalov
277
The asymptotic behavior of the spectrum of hypoelliptic operators with constant coefficients in arbitrary domains of finite measure
A. B. Khmel'nitskaya
279
Baker's method in the theory of transcendental numbers
G. V. Chudnovskii
281

Mathematical Events in the USSR
Oleg Nikolaevich Golovin (on his sixtieth birthday)
P. S. Aleksandrov, L. A. Kaluzhnin, A. I. Kostrikin, A. L. Shmel'kin
283
Fedor Dmitrievich Gakhov (on his seventieth birthday)
G. S. Litvinchuk, L. G. Mikhailov, B. V. Khvedelidze, Yu. I. Cherskii
289
The Third Soviet-Japanese Symposium in Probability Theory
R. I. Muchamedkhanova
298

News
Regional Mathematical School in Syktyvkar
V. I. Arnol'd, A. M. Vershik, D. B. Fuchs, Ya. M. Eliashberg
301
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019